# SDR ANCF20240702017

- Difficulty date: July 1, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N454AV
- Make and model: Airbus A320-214
- Aircraft serial: 5454
- Aircraft time: 26,411 hours, 23,557 cycles
- Engine: Cfmint CFM565B43
- Engine time: 32,100 hours, 28,768 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR REMAINS DOWN AND LG DOORS NOT CLOSED,  AFTER LANDING GEAR RETRACTION, LANDING GEAR REMAINS DOWN AND LG DOORS NOT CLOSED, AFTER TAKE OFF THE FLEXIBLE HOSE WAS REPLACED IAW AMM 32-31-39-000/400-001-A REV 68.  THE RT ACTUATING CYLINDER DOOR MLG AND REPLACED OF THE SWIVEL-JOINT WAS PERFORMED IAW AMM 32-31-38-000/400-001-A REV 68, OPS TEST SATISFACTORY NO LEAKS WERE FOUND IAW AMM 32-31-00-710-002-A REV 68.
